For MAMarch 21 2008 at 12:04 AM
|Towanda! (Login nsholld)|
from IP address 184.108.40.206
Saw in the paper that 300,000 Americans have a reaction like yours to a number of antibiotics. It can start up to six weeks after one stops taking the meds, and can last a month or more. Probably doesn't really make you feel any better that you have company, though. I'm truly glad you're back on your feet. How's the grandbaby? I want one of those.
Thanks for thinking of me, Towanda
|March 21 2008, 1:29 PM |
I'm glad that you gave me that information. I was starting to doubt the diagnosis. I really wasn't sure that a reaction from an antibiotic would last that long. Thanks for reassuring me. From now on, I am allergic to augmentin.
|March 21 2008, 2:03 PM |
the grandaughter is fine. She is here today napping right now. She will have a few crawfish today. We gonna bring dat baby up right.
|March 21 2008, 2:31 PM |
misriveria, if you don't mind me asking....
|March 21 2008, 9:25 PM |
what were the side effects that you got? How long ago did you take the augmentin? Which effects are still lingering?
I emailed you..nm
|March 22 2008, 7:35 AM |